@article{MZM_2004_76_5_a2,
author = {E. E. Berdysheva},
title = {Optimal {Set} of the {Modulus} of {Continuity} in the {Sharp} {Jackson} {Inequality} in the {Space} $L_2$},
journal = {Matemati\v{c}eskie zametki},
pages = {666--674},
year = {2004},
volume = {76},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2004_76_5_a2/}
}
E. E. Berdysheva. Optimal Set of the Modulus of Continuity in the Sharp Jackson Inequality in the Space $L_2$. Matematičeskie zametki, Tome 76 (2004) no. 5, pp. 666-674. http://geodesic.mathdoc.fr/item/MZM_2004_76_5_a2/
[1] Korneichuk N. P., Tochnye konstanty v teorii priblizheniya, Nauka, M., 1987
[2] Babenko A. G., “On the Jackson–Stechkin inequality for the best $L^2$-approximations of functions by trigonometric polynomials”, Proc. Steklov. Inst. Mat. Suppl. 1, 2001, S30–S47 | MR
[3] Chernykh N. I., “O neravenstve Dzheksona v $L_2$”, Tr. MIAN, 88, Nauka, M., 1967, 71–74 | MR
[4] Chernykh N. I., “O nailuchshem priblizhenii periodicheskikh funktsii trigonometricheskimi polinomami v $L_2$”, Matem. zametki, 2:5 (1967), 513–522 | MR
[5] Arestov V. V., Chernykh N. I., “On the $L_2$-approximation of periodic functions by trigonometric polynomials”, Approximation and Function Spaces, Proc. Conf. (Gdan'sk, 1979), North-Holland, Amsterdam, 1981, 25–43 | MR
[6] Berdyshev V. I., “O teoreme Dzheksona v $L_p$”, Tr. MIAN, 88, Nauka, M., 1967, 3–16 | MR | Zbl
[7] Yudin V. A., “Odna ekstremalnaya zadacha dlya funktsii raspredeleniya”, Matem. zametki, 63:2 (1998), 316–320 | MR | Zbl
[8] Babenko A. G., “O tochnoi konstante v neravenstve Dzheksona v $L^2$”, Matem. zametki, 39:5 (1986), 651–664 | MR | Zbl
[9] Arestov V. V., Popov V. Yu., “Neravenstva Dzheksona na sfere v $L_2$”, Izv. vuzov. Matem., 1995, no. 8 (399), 13–20 | MR | Zbl
[10] Berdysheva E. E., “Several related extremal problems for multivariate entire functions of exponential type”, East J. Approx., 6:2 (2000), 241–260 | MR | Zbl
[11] Arestov V. V., Babenko A. G., “Continuity of the best constant in the Jackson inequality in $L^2$ with respect to argument of modulus of continuity”, Approximation Theory, A volume dedicated to B. Sendov, ed. B. Bojanov, DARBA, Sofia, 2002, 13–23 | MR | Zbl
[12] Dunford N., Schwartz J. T., Linear Operators. Part I. General Theory, Pure and Applied Mathematics, 7, Interscience Publ., New York–London, 1958 ; Reprint, John Wiley, New York, 1988 | MR
[13] Stein E. M., Weiss G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton Math. Series, 32, no. 32, Princeton Univ. Press, Princeton, 1971